Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The characters of semisimple Lie groups


Author: Harish-Chandra
Journal: Trans. Amer. Math. Soc. 83 (1956), 98-163
MSC: Primary 17.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0080875-7
MathSciNet review: 0080875
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.0X

Retrieve articles in all journals with MSC: 17.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0080875-7
Article copyright: © Copyright 1956 American Mathematical Society